# SDR CALA9700176

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN RIB LOWER CHORD ANGLE AT S3 IN FUEL ACCESS PANEL 7202 AT LT WING FUEL TANK, WBL 135.5.  THE CRACKED AREA WAS REMOVED, A REPAIR TEE WAS INSTALLED IAW BOEING SERVICE BULLETIN 737-57-1186 AND REPAIR ENGINEERING ORDER NUMBER 02665.  LEAK CHECK WAS GOOD IAW MM 28-11-00.
